# SDR Q2S2010F00044

- Difficulty date: March 1, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65941096
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0844, WC SAI NR 4754020R1.  NR 1 PYLON AFT ENGINE MOUNT INBD UPPER CHORD FOUND CRACKED.  REPAIR CARRIED OUT IAW EN 1013-10.  FORM 8100-9, DATED 19 MARCH 2010 ISSUED FOR THE REPAIRED.
